# SDR DALA2023112809769

- Difficulty date: November 28, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 55,583 hours, 39,972 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L WILL NOT OPEN FROM INSIDE OR OUTSIDE. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SOMETHING IS CATCHING ON THE UPPER SKIN DOOR SEAL AREA. THE UPPER COSETIC PANEL WAS REMOVED TO INSPECTED UPPER SEAL AND ARM ASSIST. THE UPPER GATE SEEMED OUT OF ADJUSTMENT. LUBRICATED DOOR SEAL. CHECKED FORCE NEEDED TO OPEN WITH FORCE GUAGE, MEASURED 38 FTLB ON THE OUTSIDE AND 20 FTLB ON THE INSIDE. BOTH ARE WELL WITHIN LIMITS PER B717 FRMFIM 52-10-00 810-801. A/C IS OK FOR SERVICE. (LP #4418140)
